MathSciNet Relay Station
MathSciNet bibliographic data
MR2286634 37F35 (37F10 37F20)
Schleicher, Dierk The dynamical fine structure of iterated cosine maps and a dimension paradox. Duke Math. J. 136 (2007), no. 2, 343–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement